# SDR CA070514041

- Difficulty date: March 27, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Pilats PC7
- Engine: Pwa PT6A25
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Drive Shaft
- Condition: Sheared
- Location: Fcu
- Part time: 4,352 hours
- Component: Fcu, 9682011739
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE WAS FOUND NOT TO RESPOND TO THROTTLE INPUT AND SUBSEQUENTLY ACCELERATED UNCOMMANDED.  THE ENGINE WAS SHUTDOWN ON APPROACH.  SUBSEQUENT INSPECTION REVEALED A SHEARED FUEL CONTROL UNIT DRIVE SHAFT. (TC NR 20070514041)
